Distributional Jacobian equal to 1 measure
Annales de l'I.H.P. Analyse non linéaire, Volume 31 (2014) no. 5, p. 947-955

Let 1p<2. We construct a Hölder continuous W 1,p mapping of a square into 2 such that the distributional Jacobian equals to one-dimensional Hausdorff measure on a line segment.

@article{AIHPC_2014__31_5_947_0,
     author = {Hencl, Stanislav and Liu, Zhuomin and Mal\'y, Jan},
     title = {Distributional Jacobian equal to $ {\mathcal{H}}^{1}$ measure},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {31},
     number = {5},
     year = {2014},
     pages = {947-955},
     doi = {10.1016/j.anihpc.2013.08.002},
     zbl = {06349274},
     mrnumber = {3258361},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2014__31_5_947_0}
}
Hencl, Stanislav; Liu, Zhuomin; Malý, Jan. Distributional Jacobian equal to $ {\mathcal{H}}^{1}$ measure. Annales de l'I.H.P. Analyse non linéaire, Volume 31 (2014) no. 5, pp. 947-955. doi : 10.1016/j.anihpc.2013.08.002. http://www.numdam.org/item/AIHPC_2014__31_5_947_0/

[1] J.M. Ball, Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rational Mech. Anal. 63 no. 4 (1976/1977), 337 -403 | MR 475169 | Zbl 0368.73040

[2] H. Brezis, H.-M. Nguyen, The Jacobian determinant revisited, Invent. Math. 185 no. 1 (2011), 17 -54 | MR 2810795 | Zbl 1230.46029

[3] C. De Lellis, Some remarks on the distributional Jacobian, Nonlinear Anal. 53 no. 7–8 (2003), 1101 -1114 | MR 1978037 | Zbl 1025.49030

[4] C. De Lellis, F. Ghiraldin, An extension of the identity 𝐃𝐞𝐭=𝐝𝐞𝐭 , C. R. Math. Acad. Sci. Paris 348 no. 17–18 (2010), 973 -976 | MR 2721782 | Zbl 1201.35088

[5] L. Greco, A remark on the equality det Df= Det Df , Differential Integral Equations 6 no. 5 (1993), 1089 -1100 | MR 1230483 | Zbl 0784.49013

[6] S. Hencl, Sobolev homeomorphism with zero Jacobian almost everywhere, J. Math. Pures Appl. (9) 95 no. 4 (2011), 444 -458 | MR 2776377 | Zbl 1222.26018

[7] S. Hencl, P. Koskela, Lectures on mappings of finite distortion, Lecture Notes in Mathematics , Springer (2013) | MR 3184742

[8] T. Iwaniec, G. Martin, Geometric Function Theory and Non-linear Analysis, Oxford Mathematical Monographs , The Clarendon Press, Oxford University Press, New York (2001) | MR 1859913

[9] T. Iwaniec, C. Sbordone, On the integrability of the Jacobian under minimal hypotheses, Arch. Rational Mech. Anal. 119 no. 2 (1992), 129 -143 | MR 1176362 | Zbl 0766.46016

[10] R.L. Jerrard, H.M. Soner, Functions of bounded higher variation, Indiana Univ. Math. J. 51 no. 3 (2002), 645 -677 | MR 1911049 | Zbl 1057.49036

[11] P. Koskela, X. Zhong, Minimal assumptions for the integrability of the Jacobian, Ricerche Mat. 51 no. 2 (2003), 297 -311 | MR 2030546 | Zbl 1096.26005

[12] C.B. Morrey, Multiple Integrals in the Calculus of Variations, Die Grundlehren der mathematischen Wissenschaften vol. 130 , Springer-Verlag, New York (1966) | MR 202511 | Zbl 0142.38701

[13] S. Müller, Det = det . A remark on the distributional determinant, C. R. Acad. Sci. Paris Sér. I Math. 311 no. 1 (1990), 13 -17 | MR 1062920 | Zbl 0717.46033

[14] S. Müller, On the singular support of the distributional determinant, Ann. Inst. H. Poincaré Anal. Non Linéaire 10 no. 6 (1993), 657 -696 | Numdam | MR 1253606 | Zbl 0792.46027

[15] S. Müller, T. Qi, B.S. Yan, On a new class of elastic deformations not allowing for cavitation, Ann. Inst. H. Poincaré Anal. Non Linéaire 11 no. 2 (1994), 217 -243 | Numdam | MR 1267368 | Zbl 0863.49002

[16] S.P. Ponomarev, An example of an ACTL p homeomorphism that is not absolutely continuous in the sense of Banach, Dokl. Akad. Nauk SSSR 201 (1971), 1053 -1054 | MR 293024 | Zbl 0255.26016

[17] J.G. Rešetnjak, The weak convergence of completely additive vector-valued set functions, Sibirsk. Mat. Z̆. 9 (1968), 1386 -1394 | MR 240274 | Zbl 0176.44402

[18] V. Šverák, Regularity properties of deformations with finite energy, Arch. Rational Mech. Anal. 100 no. 2 (1988), 105 -127 | MR 913960 | Zbl 0659.73038